Thread: Im sh iting blood! Help!
06-23-2004, 05:37 PM #1
Im sh iting blood! Help!
so im doing my thing yesterday and while finishing up i noticed the toliet paper came out red. so i check the toliet and it looks as though i **** about a litre of blood. what the fuc is going on??????? am i dying?? im curently on week three of dbol test cycle 40mg d bol and 400mg test. ne ideas what this might be
06-23-2004, 05:38 PM #2
What color was the blood?? Was it dark red??? bRO ANSWER MY QUESTION!!!
Last edited by jbigdog69; 06-23-2004 at 05:50 PM.
06-23-2004, 05:39 PM #3
straining....... or all the ruff sex with your BF.....
06-23-2004, 05:40 PM #4
06-23-2004, 05:42 PM #5
Bro!!!Originally Posted by decadbal
06-23-2004, 05:43 PM #6
i have, just a thing man....... how sad are you crying...LOL
06-23-2004, 05:43 PM #7
could be hemorroids (sp?) if it is light red I believe? i would pm "doc m"...go to the doctor regardless...
06-23-2004, 05:46 PM #8
I would suggest getting to a Dr. asap.
That much blood coming out of your azz definetly a reason for concern.
06-23-2004, 05:50 PM #9
well it looked like a nose bleed but out my ass. its definatly not hemroids cause i chec right checked right after. i has some stomach yesterday too but it felt like heartburn not like i had the ebola virus.
06-23-2004, 05:54 PM #10
Ok this is the deal. I went through this also. It is called a fisher. It is or could be from a big turd (lol) or certain foods. It is a rip in your anus. If it is dark blood then run to the Doctor. If it is light colored then watch it. Any abdominal pain associated with blood could be dangerous. If you get the abdominal thing along with more blood then go straight to the ER. If your just wipping light colored blood then just watch it and it will decipitate over a couple of days. Peace
06-23-2004, 06:00 PM #11Originally Posted by jbigdog69
06-23-2004, 06:55 PM #12
You should go to the doctor anyway to find out what caused it. I've never heard of someone having that problem except a few cheezy Ho's that got plugged a little hard J/k
06-23-2004, 09:16 PM #13Originally Posted by BigBoi83
06-23-2004, 09:25 PM #14
Same thing hapeens to my wife every now and then....but it does go away...Dr's arent to concerned about it
06-23-2004, 09:27 PM #15
Go to the doctor. Can't be too careful, you're going to need that anus later on in life. Especially if you live within a 10 mile radius of Mass Junkie.
06-23-2004, 09:30 PM #16Originally Posted by rambo
06-23-2004, 09:32 PM #17Originally Posted by rambo
06-23-2004, 10:19 PM #18Originally Posted by mass junkie
06-23-2004, 10:45 PM #19LORDBLiTZ GuestOriginally Posted by mass junkie
06-23-2004, 10:46 PM #20Anabolic Member
Originally Posted by rambo
- Join Date
- Jan 2003
06-24-2004, 11:36 AM #21
i had this happen from taking too much creatine. i stopped and the blood stopped. i got it again from prop/tren , but it stopped when i stopped taking that stuff too. its scary sh-t man (no pun intended).
i'm on creatine again, but a much lower dose...so far no problems.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)